# SDR UALA2012082004633

- Difficulty date: August 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,326 hours, 23,071 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31030
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A RIGHT GENERATOR OFF.  CYCLED THE GENERATOR CONTROL SWITCH AND THE RIGHT GENERATOR RECOVERED MOMENTARILY THEN WENT OFF AGAIN.  RAN ENGINE.  GENERATOR WENT OFFLINE.  REPLACED RT IDG PER MM.
